# SDR 377PA0014

- Difficulty date: April 14, 2003
- Submitted: April 17, 2003
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 41,139 hours, 20,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 02049001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 THRU 5 EMERGENCY PATH LIGHTS INOP.  REPLACED LAMP CONNECTING STRIP PER MM 33-50-00.  OPS CHECK OK.
